# SDR 95ZZZX5920

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516
- Condition: Bearing Loose
- Location: Damper
- Part time: 2,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR INSPECTION, DISCOVERED THE M/R BLADE DAMPER ATTACH BEARING (369A7951-15) WAS QUITE LOOSE.  BLADE WAS REMOVED, REPAIRED, AND REINSTALLED.
